Acta Mathematica

Fréchet differentiability of convex functions

Edgar Asplund

Full-text: Open access

Article information

Source
Acta Math., Volume 121 (1968), 31-47.

Dates
Received: 13 May 1967
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889577

Digital Object Identifier
doi:10.1007/BF02391908

Mathematical Reviews number (MathSciNet)
MR231199

Zentralblatt MATH identifier
54.0036.03

Rights
1968 © Almqvist & Wiksells Boktryckeri AB

Citation

Asplund, Edgar. Fréchet differentiability of convex functions. Acta Math. 121 (1968), 31--47. doi:10.1007/BF02391908. https://projecteuclid.org/euclid.acta/1485889577


Export citation

References

  • Amir, D. & Lindenstrauss, J., The structure of weakly compact sets in Banach spaces. Ann of Math. To appear.
  • Asplund, E., Farthest points in reflexive locally uniformly rotund Banach spaces. Israel J. Math., 4 (1966), 213–216.
  • — Averaged norms. Israel J. Math., 5 (1967), 227–233.
  • Asplund, E. Chebyshev sets in Hilbert space. To appear.
  • Asplund, E. & Rockafellar, R. T., Gradients of convex functions. Trans. Amer. Math. Soc. To appear.
  • Brøndsted, A., Conjugate convex functions in topological vector spaces. Mat.-Fys. Medd. Danska Vid. Selsk., 34 (1964), no. 2.
  • Day, M. M., Strict convexity and smoothness of normed spaces. Trans. Amer. Math. Soc., 78 (1955), 516–528.
  • Edelstein, M., Farthest points of sets in uniformly convex Banach spaces. Israel J. Math., 4 (1966), 171–176.
  • Kadeč, M. I., On weak and norm convergence. [Russian.]Dokl. Akad. Nauk SSSR (N.S.), 122 (1958), 13–16.
  • Klee, V., Mappings into normed linear spaces. Fund. Math., 49 (1960), 25–34.
  • Lindenstrauss, J., On operators which attain their norm. Israel J. Math., 1 (1963), 139–148.
  • —, On nonseparable reflexive Banach spaces. Bull. Amer. Math. Soc., 72 (1966), 967–970.
  • Mazur, S., Über konvexe Mengen in linearen normierten Räumen. Studia Math., 4 (1933), 70–84.
  • Moreau, J. J., Proximité et dualité dans un espace hilbertien. Bull. Soc. Math. France, 93 (1965), 273–299.
  • Moreau, J. J., Fonctionnelles convexes. Multilith notes, Collège de France 1966–1967, p. 108.
  • Phelps, R. R., Representation theorems for bounded convex sets. Proc. Amer. Math. Soc. 11 (1960), 976–983.
  • Šmulyan, V. L., Sur la dérivabilité de la norme dans l'espace de Banach. Dokl. Akad. Nauk SSSR (N.S.) 27 (1940), 643–648.